# SDR SIMA20150527005

- Difficulty date: May 27, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,332 hours, 23,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE FWD FUSELAGE II SKIN WIPER.  R & R FWD FUSELAGE II SKIN, WIPER PANEL, IAW SRM 51-40-02, 51-20-01, SRM 53-21-01, 51-20-03, 51-40--06 & ETN-EM-51-118 & ETN-EM-53-206.
